Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KEYSTONE DENTAL PRIMA; PRIMACONNEX STRT IMP SD 3.3X11.5
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KEYSTONE DENTAL PRIMA; PRIMACONNEX STRT IMP SD 3.3X11.5
Model Number
15426K
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
Nerve Damage (1979)
Date of Event
04/03/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Nerve impaction.
New Search
Submit an Adverse Event Report
Brand Name
PRIMA
Common Device Name
PRIMACONNEX STRT IMP SD 3.3X11.5
Manufacturer
(Section D)
KEYSTONE DENTAL
154 middlesex turnpike
burlington MA 01803
MDR Report Key
9342601
Report Number
3005990499-2019-10032
Device Sequence Number
2145458
Product Code
DZE
UDI-Device Identifier
D76815426K0
UDI-Public
+D76815426K0/$$322093035960F
Combination Product (Y/N)
N
Initial Reporter Country
GM
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
11/18/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
15426K
Device Catalogue Number
15426K
Device Lot Number
35960
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/22/2019
Initial Report FDA Received Date
11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
66 YR